# SDR QXEA0000960

- Difficulty date: March 29, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME CLIP CRACK AT FRAME 41.2 AND STRINGER 45.  REPAIRED IAW FOKKER SRM 51-31-01 AND SRM 51-30-02.
